# SDR ENHA 202410040001

- Difficulty date: September 30, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N411GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0672
- Aircraft time: 28,807 hours, 59,949 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,220 hours, 2,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tube
- Condition: Loose
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED AIR HEAT INOP, NO AIRFLOW AND HOT SMELL WHEN BLEED AIR HEAT IS TURNED ON. MECHANICS FOUND SCAT TUBE AT CABIN AIR VALVE HAD COME LOOSE. RE-SECURED IAW 208MM 21-41-00, OPS CHECK GOOD.
